# SDR SIMA0012

- Difficulty date: January 1, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21179662
- Part serial: 7751469
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YQB - FLT 4610 - AIRCRAFT LOST PRESSURIZATION DURING DESCENT AT 6000 FT, REMOVED AND REPLACED CABIN PRESSURIZATION CONTROLLER WITH A SERVICEABLE UNIT IAW SAAB AMM.  OPS CHECK GOOD.  (M)
